RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1991, Volume 200, Pages 100–113 (Mi tm1415)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximate conformal mapping of domains with periodical structure by the block method

E. A. Volkov


Full text: PDF file (1485 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1993, 200, 111–124

Bibliographic databases:

Document Type: Article
UDC: 519.6+517.54
Received in March 1990

Citation: E. A. Volkov, “Approximate conformal mapping of domains with periodical structure by the block method”, Number theory, algebra, analysis and their applications, Collection of articles. Dedicated to the centenary of Ivan Matveevich Vinogradov, Trudy Mat. Inst. Steklov., 200, Nauka, Moscow, 1991, 100–113; Proc. Steklov Inst. Math., 200 (1993), 111–124

Citation in format AMSBIB
\Bibitem{Vol91}
\by E.~A.~Volkov
\paper Approximate conformal mapping of domains with periodical structure by the block method
\inbook Number theory, algebra, analysis and their applications
\bookinfo Collection of articles. Dedicated to the centenary of Ivan Matveevich Vinogradov
\serial Trudy Mat. Inst. Steklov.
\yr 1991
\vol 200
\pages 100--113
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1143360}
\zmath{https://zbmath.org/?q=an:0783.30006}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1993
\vol 200
\pages 111--124


Linking options:
  • http://mi.mathnet.ru/eng/tm1415
  • http://mi.mathnet.ru/eng/tm/v200/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Volkov Y.A., “On a Fast Method of Calculation of the Green–Function Corresponding to Laplace Operator on Polygons”, Doklady Akademii Nauk Sssr, 321:6 (1991), 1143–1146  mathnet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:94
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019